# SDR AALA20120322024

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 63,849 hours, 27,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY 1474 CANT FRAME CRACKED AFT OF LONGERON 18 RIGHT.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-10-00-15.
